Join the 'Gianvi' group to help and get support from people like you.
We found 70 questions associated with the 'Gianvi' topic.
Posted 22 Jun 2012 by • 4 answers
It is very hard for her to think clearly... she seems to be in slow motion. She has giant cell arthritis and blames the prednisone for her lack of clarity. It is very scary to watch her go through this. Does anyone have any experience they could share
Posted 14 Jan 2018 by • 0 answers
Since it is the exact same ingredients and dosage, why are some having different reactions? Not understanding if you are taking the same thing, then why is it bad all of a sudden.
Posted 16 Dec 2017 by • 0 answers
I've been taking these Gianvi birth control pills for over a year now and have been taking them mostly on time at 5 in the morning each day. I have to admit, recently though I did take a pill late instead of taking it at 5:00 AM, I ended up rushing to take it at 5:37 AM since my alarm ...
Posted 12 Dec 2017 by • 0 answers
I take my birth control religiously. I'm currently about 6 month's into using Gianvi, primarily for my skin, and it has brought forth considerable benefits. My pills consist of 24 active pills (pink) and 4 white placeblo pills. I skip my periods by just continuing on going straight to the ...
Posted 17 Aug 2017 by • 0 answers
I've only just started this, and I dont know much about the side effects because it's hard for me to find reliable and not confusing ones. I've had leg pain, where it feels as if i'm getting a growing pain. I'm also wondering if it make breasts tender? And possibly ...
Posted 25 Jul 2017 by • 0 answers
... I've been having spotting here and there but I haven't gotten my period at all. I've had sex the day before my period was supposed to start but it never started. I'm worried. Is that normal?
Posted 16 Feb 2017 by • 0 answers
I am on day 3 of 4 of Gianvi's placebo pills and I have not started my period. Last month I lost a pill down the sink so I took the next one in the pack which basically meant I wasn't gonna take the last active pill in my pack - so it cut my 20 something pills a day shorter. Do you think ...
I've been on Gianvi for a year now and for the past 3 months I've been bleeding like a period every?
Posted 13 Feb 2017 by • 1 answer
... other week. I start off with spotting and few hours later I'm bleeding for 5-7 days. I have spoken to my OBGYN but she insist I'm spotting and it's normal but if I have to change my pad about 6 times a day that's not spotting. Any suggestions
Posted 18 Feb 2017 by • 0 answers
... period in a 8 days... should I stop taking the pills and restart after my period is over ? Or start when my period starts? My only concern is that I'll be two pink pills short
Gianvi. Has anyone else had migraines and a stroke from this? My 25 year-old daughter did. Read the?
Posted 7 Dec 2016 by • 0 answers
... warnings of a much higher risk for people taking Gianvi (comparable to Yaz). Take something safer!
Posted 8 Sep 2015 by • 1 answer
I've been on the same pill (Gianvi) for three to four months now and I have four sugar pills for when I'm supposed to be on my period. But my period's are never in line with the sugar pills, usually they start a day late and go on for more than four days. Does this decrease the ...
Posted 27 Oct 2016 by • 0 answers
I have been on Vestura Birth control for about a year, i take my pill at the same time everyday up until about 2 weeks ago my pill got switched to Gianvi and about a week into it i experianced cramps and pink/brown discharge for 7 days straight! I have never experianced anything like this before ...
Posted 24 Sep 2016 by • 0 answers
... missed the pills. Am I at risk for getting pregnant? I know that for the next 7 days I have to use a back up method but what about the past two days when I wasn't taking my birth control? Should I take Plan B?
Posted 18 Jun 2016 by • 0 answers
... pack and proceeded to get my period a couple days after. I'm very good at taking my pills daily on time but now I'm on my last white pill and still haven't gotten my period. I've had back and rib pain that I believed was from stress I have going on but now I'm very ...
Posted 18 Jun 2016 by • 0 answers
Since starting Gianvi I have been having bad breakouts of ance & cystic acne on my face, and light breakouts on my back. I'm wonder how long it takes for this to go away? I've been on it for about a month & a half now & am trying to hangin there cuz this pill worked so well ...
Related Condition Support Groups
Gianvi Patient Information at Drugs.com
- Gianvi Information for Consumers
- Gianvi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gianvi (detailed)